Q. How can I prevent the appearance of rash in between testicle and anal area?

Answered by
Dr. Geeta Priyadarsini Kamminana
and medically reviewed by iCliniq medical review team.
Published on May 11, 2016 and last reviewed on: Sep 19, 2019

Hi doctor,

I have been working for about 10 hours a day in the sun for the past three days. When I work long days and keep walking, I get sores, rashes and irritation between my testicles and anal area. It is happening more frequently than it has in the past. They typically go away in about two to three days time. I am on Lisinopril currently. How can I prevent or help from this happening? Why is it really hard to walk without severe pain?

Dr. Geeta Priyadarsini Kamminana

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • This appears to be a case of intertrigo, a kind of dermatitis or inflammatory condition of skin folds.
  • It usually get induced or aggravated by heat, moisture, maceration, friction, and lack of air circulation.
  • It may be secondarily infected by candidal and streptococcus infections. Please follow the instructions as detailed below.
  • Also I would like to know why you are on Lisinopril at this age.

The Probable causes:

1. Excessive perspiration.
2. Maceration.
3. Scratching.
4. Tight or unfriendly undergarments.

Investigations to be done:

1. Wood's lamp examination.
2. KOH test (potassium hydroxide) if no response to treatment.

Treatment plan:

Use Tetrix cream (Dimethicone and Cyclomethicone combination) or Desitin topical cream (Zinc oxide) are some topical measures. If this does not help Greer's Goo ointment (combination of Hydrocortisone, Nystatin and Zinc oxide).

Preventive measures:

1. Do not use tight clothings. Use moisture wicking undergarments.
2. Eliminate friction and heat by keeping folds dry and cool.

Regarding follow up:

For further information consult an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


What medicines can be taken for excessive sweating and light headache?

Query: Hello doctor, I am a 27-year-old male. I have been having light headache, weakness, excessive sweating, and internal heat for a month now. I went to do a Widal test and my result was typhi 160++. I was given a pill at the hospital called Ciprobay which I completed the dosage but I am still feeling t...  Read Full >>


Dr. Pratik Patil
General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hello, Welcome to icliniq.com. Typhoid infection takes 14 days to resolve. Please take full doses of drugs and do not leave it incomplete.  I suggest you take tablet Ceftum (Cefuroxime) 500 mg twice a day for three days and tablet Azee (Azithromycin) 500 mg once a day for three days and tablet Pac...  Read Full

What is Daktacort cream used for?

Query: Hello doctor,I have had a fungal infection on my penis for a month or so now. I saw my GP and was prescribed Daktarin cream, and the symptoms decreased significantly. However, I recently run out, and I experienced dry skin again. I was prescribed Daktacort cream this time, however, it says not to be...  Read Full >>


Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. Daktacort is a combination cream. It has Hydrocortisone along with anti-fungal. It can be used safely for up to two weeks, not beyond that. Hydrocortisone is low potent topical corticosteroids, it can be used on the face as well as genitalia under the supervision of a d...  Read Full

I have developed a smooth patch on tongue. Can this be cancer?

Query: Hello doctor,I had a wisdom tooth pulled four months back. A month later, I developed a smooth patch on the tongue that would heal and come right back in the same spot. I have never drunk, or smoke, and no family history of oral cancer. I am really scared it keeps coming back. There is no pain, just...  Read Full >>


Answer: Hi, Welcome to icliniq.com. I have seen the picture you have attached along with the complaint (attachment removed to protect patient identity). The smooth patch on your tongue does not seem to be caused by the wisdom tooth extraction. Basically, your tongue is not in a normal appearance. It has...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.